MathSciNet Relay Station
MathSciNet bibliographic data
MR1451619 (99b:42008) 42A28 (43A20)
Zumpano, Antônio Infinite type homeomorphisms of the circle and convergence of Fourier series. Trans. Amer. Math. Soc. 350 (1998), no. 10, 4023–4040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement